Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  Special issue on geometric dynamics with singularities
 
 
Title: Special issue on geometric dynamics with singularities
Author:
Appeared in: Dynamical systems
Paging: Volume 22 (2007) nr. 1 pages 1
Year: 2007-03
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands